Wrong information on Abbott medicine
Abbott notice warns Thyronorm users of a labelling error, where 88 mcg was mistakenly labelled 25 mcg. Many times such errors are made and we really need the CDSCO or drug regulator to be in top of this.
This can be life and death due to drug overdose. Only the regulator can make drug manufacturers take this seriously. LC manager please seek your assistance.
Telangana and MP have been impacted. more
Dear Nikita, thanks for tagging me on this subject. Since I do not work for Abbott, have shared with the appropriate folks in the company more
-- (à¤à¥à¤ªà¤¯à¤¾ à¤
à¤¨à¥à¤°à¥à¤§ à¤¹à¥ à¤à¤¿ à¤-à¤®à¥à¤² à¤à¤0à¤¡à¥0 email@example.com à¤à¥ à¤¸à¥à¤¥à¤¾à¤¨ à¤ªà¤° à¤
à¤¬ firstname.lastname@example.org à¤à¤¾ à¤ªà¥à¤°à¤¯à¥à¤ à¤à¤°à¤¨à¥ à¤à¤¾ à¤à¤·à¥à¤ à¤à¤°à¥à¤à¥¤) more
Lack of supervision, checking leads to such problems. The company is a reputed one and must be penalized. more